MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an adverse event where user experienced hyperglycemia symptoms due to inaccuracies in sensor readings and system did not alert the user.
 
Additional Manufacturer Narrative
The customer's complaint of event on (b)(6) 2022 couldn't be confirmed, as the reported mismatches could not be verified, and a review of the glucose data showed the system was displaying good agreement between the sensor readings and calibration entries during a 2-week time range before the reported date.In the associated s4 case (b)(4) for this event, the user indicated that he sometimes enters readings from the cgm as calibration.Inputting estimated bg values into the cgm can cause inaccuracies and customer care advised the user to only enter true finger stick bg values.The investigation did not reveal any discrepancy in the overall performance of the sensor.Per case notes, the user was able to self treat by eating soup.The user was advised to contact hcp for any medical assistance.In addition, the user was recommended to enter true finger stick blood glucose (bg) values for calibration for the cgm system to perform accurately (sf case # (b)(4)).No further resolution was found necessary for this complaint.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16137824
Report Number3009862700-2023-00011
Device Sequence Number6817088
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/10/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date04/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale